Back to Search Start Over

Tree-shifts: the entropy of tree-shifts of finite type.

Authors :
Jung-Chao Ban
Chih-Hung Chang
Source :
Nonlinearity; Jul2017, Vol. 30 Issue 7, p1-1, 1p
Publication Year :
2017

Abstract

This paper studies the entropy of tree-shifts of finite type with and without boundary conditions. We demonstrate that computing the entropy of a tree-shift of finite type is equivalent to solving a system of nonlinear recurrence equations. Furthermore, the entropy of the binary Markov tree-shifts over two symbols is either 0 or . Meanwhile, the realization of a class of reals including multinacci numbers is elaborated, which indicates that tree-shifts are capable of rich phenomena. By considering the influence of three different types of boundary conditions, say, the periodic, Dirichlet, and Neumann boundary conditions, the necessary and sufficient conditions for the coincidence of entropy with and without boundary conditions are addressed. [ABSTRACT FROM AUTHOR]

Details

Language :
English
ISSN :
09517715
Volume :
30
Issue :
7
Database :
Complementary Index
Journal :
Nonlinearity
Publication Type :
Academic Journal
Accession number :
123731636
Full Text :
https://doi.org/10.1088/1361-6544/aa72c0